Envelopes of splines in the projective plane

Author(s)
Krakowski, Krzysztof
Publication Date
2005
Abstract
In this paper a family of curves - Riemannian cubics - in the unit sphere and the real projective plane is investigated. Riemannian cubics naturally arise as solutions to variational problems in Riemannian spaces. It is remarkable to find that an envelope of lines generated by a Riemannian cubic in one space is (nearly) a Riemannian cubic in another space.
Citation
IMA Journal of Mathematical Control and Information, 22(2), p. 171-180
ISSN
0265-0754
Link
Publisher
Oxford University Press
Title
Envelopes of splines in the projective plane
Type of document
Journal Article
Entity Type
Publication

Files:

NameSizeformatDescriptionLink